MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY/CMW 2G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY/CMW 2G; BONE CEMENT : BONE CEMENT
Model Number 5450-32-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Dmf# - (b)(4), trade name gentamicin sulphate, active ingredient(s) gentamicin sulphate, dosage form - powder, strength 1.0g active in our cements.Component code: appropriate term/code not available (g07002) used to capture no findings available.No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infected total knee, explanted and antibiotics spacer implanted.There was no surgical delay.Doi: (b)(6) 2015.Dor: (b)(6) 2023.Affected side: left knee.

Brand Name
DEPUY/CMW 2G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16572607
Report Number1818910-2023-06179
Device Sequence Number14981854
Product Code MBB
UDI-Device Identifier10603295174271
UDI-Public10603295174271
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5450-32-500
Device Catalogue Number545032500
Device Lot Number8056317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G; PFC*SIGMA/RD/DOME PAT 3PEG,35; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA PS CEM FEM SZ2.5 L; SIGMA STAB GVF INS 2.5 12.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale